Bulletin of the American Mathematical Society

On the Tamagawa number of quasi-split groups

K. F. Lai

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 300-302.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537782

Mathematical Reviews number (MathSciNet)
MR0401656

Zentralblatt MATH identifier
0361.20046

Subjects
Primary: 20G30: Linear algebraic groups over global fields and their integers 20G35: Linear algebraic groups over adèles and other rings and schemes
Secondary: 12A70 12A80 10D20 32N10: Automorphic forms 43A85: Analysis on homogeneous spaces

Citation

Lai, K. F. On the Tamagawa number of quasi-split groups. Bull. Amer. Math. Soc. 82 (1976), no. 2, 300--302. https://projecteuclid.org/euclid.bams/1183537782


Export citation

References

  • 1. S. G. Gindikin and F. I. Karpelevič, Plancherel measure for Riemann symmetric spaces of nonpositive curvature, Dokl. Akad. Nauk SSSR 145 (1962), 252-255 = Soviet Math. Dokl. 3 (1962), 962-965. MR 27 #240.
  • 2. R. P. Langlands, The volume of the fundamental domain for some arithmetical subgroups of Chevalley groups, Proc. Sympos. Pure Math., vol. 9, Amer. Math. Soc., Providence, R. I., 1966, pp. 143-148. MR 35 #4226.
  • 3. R. P. Langlands, Problems in the theory of automorphic forms, Lectures in Modern Analysis and Applications, III, Lecture Notes in Math., vol. 170, Springer-Verlag, Berlin, 1970, pp. 18-61. MR 46 #1758.
  • 4. K. F. Lai, On the Tamagawa number of quasi-split groups, Ph. D. Dissertation, Yale, 1974.
  • 5. T. Ono, Arithmetic of algebraic tori, Ann. of Math. (2) 74 (1961), 101-139. MR 23 #A1640.
  • 6. T. Ono, On Tamagawa numbers, Proc. Sympos. Pure Math., vol. 9, Amer. Math. Soc., Providence, R. I., 1966, pp. 122-132. MR 35 #191.